Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 17, Number 82
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Approximate integration formulas for certain spherically symmetric regions
A. H. Stroud and Don Secrest PDF
Math. Comp. 17 (1963), 105-135
The calculation of certain Dirichlet series
Daniel Shanks and John W. Wrench PDF
Math. Comp. 17 (1963), 136-154
Polynomial approximation—a new computational technique in dynamic programming: Allocation processes
Richard Bellman, Robert Kalaba and Bella Kotkin PDF
Math. Comp. 17 (1963), 155-161
Tabulation of the functions $\partial I_{\nu } (z)/\partial \nu ,\nu =\pm {{1}\over {3}}$
Thomas Erber and Alan Gordon PDF
Math. Comp. 17 (1963), 162-169
On the computation of Euler’s constant
Dura W. Sweeney PDF
Math. Comp. 17 (1963), 170-178
Fast method for computing the number of primes less than a given limit
David C. Mapes PDF
Math. Comp. 17 (1963), 179-185
On a lower bound for the rank of a partitioned square matrix
Gene H. Golub PDF
Math. Comp. 17 (1963), 186-188
Supplementary data and remarks concerning a Hardy-Littlewood conjecture
Daniel Shanks PDF
Math. Comp. 17 (1963), 188-193
An approximation to the Fermi integral $F_{{1\over 2}}(x)$
H. Werner and G. Raymann PDF
Math. Comp. 17 (1963), 193-194
On the congruences $(p-1)!\equiv -1$ and $2^{p-1}\equiv 1 (\textrm {mod} p^{2})$
Erna H. Pearson PDF
Math. Comp. 17 (1963), 194-195
The non-existence of certain Laguerre-Chebyshev quadrature formulas
F. D. Burgoyne PDF
Math. Comp. 17 (1963), 196-197
Search for largest polyhedra
Donald W. Grace PDF
Math. Comp. 17 (1963), 197-199
Calculations relating to a conjecture of Pólya and Schoenberg
Herbert S. Wilf PDF
Math. Comp. 17 (1963), 200-201
Reviews and Descriptions of Tables and Books
Math. Comp. 17 (1963), 202-213
Table Errata
Math. Comp. 17 (1963), 214-215
Math. Comp. 17 (1963), 215-215